MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYON OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYON OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-3000
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this defect is not reproducible.This is random failure.In addition, we confirmed that the scope connector unit broken; however, it is not related to the alleged complaint.This device is classified as import for export, therefore 510k is not applicable.Model epk-3000-us is available in the usa with a 510k number k172156.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occured during use.There was no report of patient harm.Retry - c function.Freeze release - f function of fr2-key on kbd where error messages occur frequently.The lock lever is stiff.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYON OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
MDR Report Key12200819
Report Number9610877-2021-10116
Device Sequence Number14563092
Product Code PEA
UDI-Device Identifier04961333225262
UDI-Public04961333225262
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;